Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 116, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2015, 7:09 AM MDT for Keith County, Lincoln County, Nebraska. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 7:09 AM MDT (13:09 UTC)
- Expired
- Jun 21, 2015, 8:00 AM MDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Keith County, NE, Lincoln County, NE
The radar
The North Platte radar (KLNX), 121 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:10 AM MDT | HAIL 4.25 | 3 W Sutherland, NE | |
| Jun 21, 7:15 AM MDT | HAIL 4.25 | 12 Ne Wallace, NE | LARGE HAIL PUT HOLES IN ROOF AND LIVING ROOM CEILING. ALL VEHICLES ON PROPERTY HAVE SIGNIFICANT DAMAGE. |
| Jun 21, 7:15 AM MDT | HAIL 4.25 | 8 Sw Sutherland, NE | WINDOW BROKEN AND TRUCK WINDSHIELD BROKEN |
| Jun 21, 7:20 AM MDT | HAIL 2.75 | 15 Sw Hershey, NE | TIME ESTIMATED BY RADAR. RELAYED VIA SOCIAL MEDIA |
| Jun 21, 7:25 AM MDT | HAIL 4.25 | 7 Sw Sutherland, NE | ALL WINDOWS ON WEST SIDE OF HOUSE BROKEN OUT. ROOF DAMAGE AND LEAKS IN A FEW PLACES. CAR DAMAGE WINDOWS BROKEN AND DENTS |
| Jun 21, 7:35 AM MDT | HAIL 1.75 | 8 N Wallace, NE | CROP DAMAGE TO CORN AND ALFALFA. DENT DAMAGE TO VEHICLES. |
| Jun 21, 7:35 AM MDT | HAIL 2.5 | Dickens, NE | TIME ESTIMATED BY RADAR |
| Jun 21, 7:45 AM MDT | HAIL 4.25 | 6 Ne Paxton, NE | HAIL UP TO THE SIZE OF SOFTBALLS KNOCKED OUT ALL WINDOWS ON THE NORTH SIDE OF THE HOUSE AND MOST WINDOWS OF THE VEHICLES ON THE PROPERTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 1.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 561 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
644
WUUS53 KLBF 211309
SVRLBF
NEC101-111-211400-
/O.NEW.KLBF.SV.W.0116.150621T1309Z-150621T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
809 AM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
SOUTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 900 AM CDT/800 AM MDT/
* AT 807 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARBEN...AND
MOVING SOUTHEAST AT 35 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SUTHERLAND...SUTHERLAND RESERVOIR STATE RECREATION AREA...
DICKENS...COKER...O'FALLONS AND SOMERSET.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 148 AND 162.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4071 10100 4096 10125 4100 10125 4100 10130
4108 10138 4127 10120 4091 10073
TIME...MOT...LOC 1309Z 312DEG 35KT 4113 10121
HAIL...2.50IN
WIND...60MPH
$$
STOPPKOTTE2 follow-up statements
681
WWUS53 KLBF 211317
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 AM CDT SUN JUN 21 2015
NEC101-111-211400-
/O.CON.KLBF.SV.W.0116.000000T0000Z-150621T1400Z/
KEITH NE-LINCOLN NE-
817 AM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LINCOLN AND SOUTHEASTERN KEITH COUNTIES UNTIL 900 AM CDT/800 AM
MDT/...
AT 814 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUTHERLAND
RESERVOIR STATE RECREATION AREA...AND MOVING SOUTHEAST AT 40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DICKENS AND SOMERSET.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 162.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4071 10100 4096 10125 4100 10125 4100 10130
4108 10138 4127 10120 4091 10073
TIME...MOT...LOC 1318Z 321DEG 41KT 4104 10110
HAIL...2.75IN
WIND...60MPH
$$
STOPPKOTTE583
WWUS53 KLBF 211325
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
825 AM CDT SUN JUN 21 2015
NEC101-211334-
/O.CAN.KLBF.SV.W.0116.000000T0000Z-150621T1400Z/
KEITH NE-
725 AM MDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KEITH COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4096 10125 4099 10125 4100 10125 4115 10111
4091 10073 4071 10100
TIME...MOT...LOC 1324Z 321DEG 41KT 4099 10104
$$
NEC111-211400-
/O.CON.KLBF.SV.W.0116.000000T0000Z-150621T1400Z/
LINCOLN NE-
825 AM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LINCOLN COUNTY UNTIL 900 AM CDT...
AT 822 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SUTHERLAND RESERVOIR STATE RECREATION AREA...AND MOVING SOUTHEAST AT
40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
VEHICLES.
LOCATIONS IMPACTED INCLUDE...
DICKENS AND SOMERSET.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4096 10125 4099 10125 4100 10125 4115 10111
4091 10073 4071 10100
TIME...MOT...LOC 1324Z 321DEG 41KT 4099 10104
HAIL...2.75IN
WIND...60MPH
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:06 AM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 21, 6:06 AM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 706 AM CDT SUN JUN 21 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 345 AM CDT SUN JUN 21 2015 MODELS IN FAIRLY GOOD AGREEMENT THIS MORNING AND WILL USE A BLEND FOR THE FORECAST. ONGOING PRECIPITATION OVER NORTHERN NEBRASKA WILL CONTINUE INTO THIS MORNING AND HAVE RETAINED THROUGH 18Z. MASSIVE CAPE ACROSS ALL OF WESTERN NEBRASKA TODAY AS UPPER RIDGE OVER FOUR CORNERS BUILDS INTO CENTRAL PLAINS. STRONG WARM AIR ADVECTION AHEAD OF MID LEVEL WAVE MOVING OUT OF THE NORTHERN ROCKIES. 700MB TEMPERATURES INCREASE THROUGH THE DAY AND EVENING TO 19C-20C A GOOD CAP. AS UPPER WAVE MOVES THROUGH FAST WEST TO EAST FLOW THIS EVENING CAP BREAKS OVER NORTHERN NEBRASKA AND HAVE CHANCE POPS RETAINED OVER THE NORTH WITH BEST ACTION TO THE NORTH IN THE DAKOTAS. HOT AND HUMID TODAY WITH TEMPERATURES AROUND 90 FOR HIGHS WITH TDS IN THE MID TO UPPER 60S. SOUTH TO SOUTHEAST WINDS AND BREEZY. WARMER TEMPERATURES HOLD TONIGHT WITH HIGH TDS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 345 AM CDT SUN JUN 21 2015 THE UPPER LEVEL PATTERN ACROSS THE CENTRAL PLAINS WILL GRADUALLY TRANSITION FROM ZONAL TO NORTHWESTERLY LATE IN THE EXTENDED PERIODS. THIS TRANSITION IS A RESPONSE OF THE AMPLIFICATION OF AN UPPER RIDGE OVER THE INTER-MOUNTAIN WEST AND A DIGGING TROUGH OVER THE EASTERN STATES. THE ZONAL TO NORTHWEST FLOW WILL USHER NEAR DAILY LOW AMPLITUDE SHORTWAVES ACROSS THE REGION WHILE ENHANCED LOW LEVEL CONVERGENCE IS GENERATED ALONG EXISTING FRONTAL BOUNDARIES AND REMNANT OUTFLOW/S. IF CONVECTION IS REALIZED...PERIODS OF STRONG SHEAR AND FAVORABLE CAPE WOULD PROVIDE FOR EPISODES OF SEVERE STORMS. BEGINNING MONDAY...POST FRONTAL CONDITIONS WILL PROVIDE FOR A BREEZY AND SLIGHTLY COOLER DAY. AS HIGH PRESSURE SETTLES SOUTH ATOP THE NORTHERN HIGH PLAINS...THE LOWER TROPOSPHERIC SANDHILLS WIND FIELD WILL VEER TO EASTERLY. INCREASING CLOUDS AND LOWER LEVEL MOISTURE ARE EXPECTED WITHIN THIS UPSLOPE REGIME...HOWEVER A CAPPING INVERSION WOULD LIMIT STORMS...INITIALLY. THUNDERSTORMS CHANCES INCREASE ACROSS THE EASTERN PANHANDLE AND SOUTHERN NEBRASKA EARLY TUESDAY AS A FRONT RETREATS NORTH AND EASTERLY UPSLOPE INTERACTS WITH THE ARRIVAL OF UPPER FORCING FROM A LOW-AMPLITUDE WAVE. THE GREATEST COVERAGE OF STORMS WILL LIKELY OCCUR WHERE THE FRONTAL BOUNDARY LIES. AMPLIFICATION OF THE RIDGE BEGINS IN ERNEST ACROSS THE INTERMOUNTAIN WEST BEGINNING WEDNESDAY. THE INCREASINGLY NORTHWEST FLOW WILL CONTINUE TO USHER UPPER SUPPORT TO SPARK OFF ADDITIONAL ROUNDS OF CONVECTION...BUT AT THIS POINT STRUGGLING MODEL CONSISTENCY ON WHERE KEY MESOSCALE FEATURES WILL RESIDE LEAVE FORECAST CONFIDENCE ON THE LOW SIDE. THUS THE CR_INT EXTENDED BLEND WAS LEFT LARGELY AS IS...WITH THE EXCEPTION OF MINOR SMOOTHING TO REMOVE THE PRESENCE OF UNSIGHTLY CONVECTIVE BLOTCHES. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT705 AM CDT SUN JUN 21 2015 A MESOSCALE CONVECTIVE COMPLEX CONTINUES TO MOVE TO THE EAST OVER WESTERN NEBRASKA THIS MORNING WITH SCATTERED STRONG THUNDERSTORMS AND RAINSHOWERS. THE MCS WAS TO THE EAST OF A LINE FROM KIEN TO KLXN. MVFR CEILINGS WERE TO THE WEST OF THIS LINE. PRECIPITATION WILL END THROUGH NOON OVER WESTERN NEBRASKA. WITH SKIES BECOMING PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH VFR CEILINGS. SKIES WILL CLEAR OUT OVER NIGHT WITH SCATTERED THUNDERSTORMS OVER NORTH CENTRAL NEBRASKA AFTER MIDNIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...POWER LONG TERM...JACOBS AVIATION...POWER
Hazardous weather outlook, Jun 21, 4:10 AM MDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 510 AM CDT SUN JUN 21 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-221015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 510 AM CDT SUN JUN 21 2015 /410 AM MDT SUN JUN 21 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE INFORMATION. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL NEBRASKA THIS MORNING. LARGE HAIL IS THE PRIMARY THREAT...ALTHOUGH BRIEF HEAVY RAIN AND GUSTY WINDS ARE ALSO POSSIBLE. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS NORTH CENTRAL NEBRASKA. SOME STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MORE THUNDERSTORMS ARE POSSIBLE LATE MONDAY...AND THEN EACH EVENING WEDNESDAY THROUGH SUNDAY AS A BOUNDARY STALLS OVER THE AREA. SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE THREAT IS UNCLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Special weather statement, Jun 21, 5:34 AM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 534 AM MDT SUN JUN 21 2015 NEZ022>024-035-036-094-211215- ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-MCPHERSON NE-WESTERN CHERRY NE- 534 AM MDT SUN JUN 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY... NORTHEASTERN ARTHUR...NORTHWESTERN MCPHERSON...WESTERN HOOKER...GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 615 AM MDT/715 AM CDT/... AT 530 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF WHITMAN TO 6 MILES SOUTHWEST OF BINGHAM...AND MOVING SOUTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ARTHUR... HYANNIS... WHITMAN... SWEDE LAKE... DULUTH... PRATT LAKE... WEIR... CARR LAKE... SPRING VALLEY LAKE... JENSEN LAKE... COGILL LAKE... VELMA... GREEN LAKE... SAND PUDDIN LAKE... LENA... EAST CODY LAKE... THREE MILE LAKE... CALORA... HAYTHORN LAKE... SAND BEACH LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 134 AND 169. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 119 AND 174. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 178. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. POWER
Local storm report, Jun 21, 5:40 AM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL 20 S MULLEN 41.75N 101.04W
06/21/2015 M1.00 INCH HOOKER NE TRAINED SPOTTER
ALSO E40 MPH WINDS
&&
SNIVELYLocal storm report, Jun 21, 6:53 AM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 6 N GORDON 42.89N 102.20W
06/21/2015 E1.25 INCH SHERIDAN NE CO-OP OBSERVER
&&
SNIVELYLocal storm report, Jun 21, 7:05 AM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM HAIL SARBEN 41.16N 101.30W
06/21/2015 E1.75 INCH KEITH NE PUBLIC
&&
SBAKERLocal storm report, Jun 21, 7:06 AM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HAIL 3 E PAXTON 41.12N 101.30W
06/21/2015 E2.50 INCH KEITH NE PUBLIC
&&
SNIVELYLocal storm report, Jun 21, 7:08 AM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 AM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM HAIL 3 E PAXTON 41.12N 101.30W
06/21/2015 E2.50 INCH KEITH NE PUBLIC
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| Jun 20, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 32 min |
| Jun 20, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| Jun 20, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 50 min |
| Jun 20, 9:54 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 36 min |
| Jun 21, 12:39 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Jun 21, 1:45 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 21, 2:01 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 21, 2:41 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 49 min |
| Jun 21, 3:30 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 45 min |
| Jun 21, 5:01 AM MDT | Severe Thunderstorm Warning | LBF | Hooker | 29 min |
| Jun 21, 5:45 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, McPherson | 45 min |
| Jun 21, 6:29 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 46 min |
| Jun 21, 7:39 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Jun 21, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.